Singularités des flots holomorphes. II
Annales de l'Institut Fourier, Volume 47 (1997) no. 4, pp. 1117-1174.

In a previous paper [Singularité des flots holomorphes, Ann. Inst. Fourier, Grenoble, 46-2 (1996), 411-428], the second author showed, in particular, that a complete holomorphic vector field on a complex surface cannot have an isolated singularity with a vanishing second jet. In this paper, we give a precise description of complete holomorphic vector fields on complex surfaces admitting an isolated singularity with trivial first jet. If the ambient surface is compact, we describe explicitly all possible surfaces and vector fields.

Dans un article précédent [Singularité des flots holomorphes, Ann. Inst. Fourier, Grenoble, 46-2 (1996), 411-428], le deuxième auteur démontrait, en particulier, qu’un champ de vecteurs holomorphe complet sur une surface complexe ne peut posséder une singularité isolée dont le deuxième jet est nul. Nous nous proposons ici de donner une description précise des champs de vecteurs holomorphes complets sur les surfaces complexes qui possèdent une singularité isolée dont le premier jet est nul. Dans le cas où la surface est compacte, nous décrivons explicitement les surfaces et les champs possibles.

@article{AIF_1997__47_4_1117_0,
     author = {Ghys, \'Etienne and Rebelo, Julio C.},
     title = {Singularit\'es des flots holomorphes. {II}},
     journal = {Annales de l'Institut Fourier},
     pages = {1117--1174},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {47},
     number = {4},
     year = {1997},
     doi = {10.5802/aif.1594},
     mrnumber = {99a:32059},
     zbl = {0938.32019},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1594/}
}
TY  - JOUR
AU  - Ghys, Étienne
AU  - Rebelo, Julio C.
TI  - Singularités des flots holomorphes. II
JO  - Annales de l'Institut Fourier
PY  - 1997
SP  - 1117
EP  - 1174
VL  - 47
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1594/
DO  - 10.5802/aif.1594
LA  - fr
ID  - AIF_1997__47_4_1117_0
ER  - 
%0 Journal Article
%A Ghys, Étienne
%A Rebelo, Julio C.
%T Singularités des flots holomorphes. II
%J Annales de l'Institut Fourier
%D 1997
%P 1117-1174
%V 47
%N 4
%I Association des Annales de l’institut Fourier
%U http://archive.numdam.org/articles/10.5802/aif.1594/
%R 10.5802/aif.1594
%G fr
%F AIF_1997__47_4_1117_0
Ghys, Étienne; Rebelo, Julio C. Singularités des flots holomorphes. II. Annales de l'Institut Fourier, Volume 47 (1997) no. 4, pp. 1117-1174. doi : 10.5802/aif.1594. http://archive.numdam.org/articles/10.5802/aif.1594/

[Akh] D. Akhiezer, Lie Group Actions in Complex analysis, Vieweg (1994). | Zbl

[Arn] V. Arnold, Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Mir-Moscou, 1980. | MR | Zbl

[BPV] W. Barth & C. Peters & A. Van De Ven, Compact complex surfaces, Springer, Berlin, 1984. | MR | Zbl

[Ca Sa] C. Camacho & P. Sad, Invariant Varieties through Singularities of Holomorphic Vector Fields, Annals of Math., 115 (1982), 579-595. | MR | Zbl

[CHK] J. Carrel, A. Howard & C. Kosniowski, Holomorphic Vector Fields on Complex Surfaces, Math. Ann., 204 (1973), 73-81. | MR | Zbl

[Ce Ma] D. Cerveau & J.-F. Mattei, Formes intégrables holomorphes singulières, Astérisque, 97, 1982. | Numdam | MR | Zbl

[Ce Sc] D. Cerveau & B. Scardua, On the integration of polynomial vector fields in dimension two, Preprint IRMAR (Rennes), 1996.

[Dul] H. Dulac, Recherches sur les points singuliers des équations différentielles, J. École Polytechnique, 9 (1904), 1-125. | JFM

[HKM] H. Hukuara, T. Kimura & T. Matuda, Équations différentielles ordinaires du premier ordre dans le champ complexe, Publ. Math. Soc. of Japan, 1961. | Zbl

[Kod] K. Kodaira, On compact analytic surfaces II, Annals of Math., 77 (1963), 563-626. | Zbl

[Lor] F. Loray, Feuilletages holomorphes à holonomie résoluble, Thèse, Univ. Rennes I, 1994.

[Mat] J.-F. Mattei, manuscrit, 1996.

[Ma Mo] J.-F. Mattei & R. Moussu, Holonomie et intégrales premières, Ann. Scient. Ec. Norm. Sup., 16 (1983), 469-523. | Numdam | Zbl

[Reb] J.-C. Rebelo, Singularités des flots holomorphes, Ann. Inst. Fourier, 46-2 (1996), 411-428. | Numdam | MR | Zbl

[Sei] A. Seidenberg, Reduction of singularities of the differentiable equation A dy = B dx, Amer. J. of Math., 90 (1968), 248-269. | MR | Zbl

Cited by Sources: